# SDR UHLA2011081000268

- Difficulty date: August 10, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 6,748 hours, 5,236 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED "FWD PAX DOOR" WARNING MESSAGE AT FL340.  MESSAGE REMAINED FOR DURATION OF FLIGHT, ALL OTHER INDICATIONS NORMAL.  MAINTENANCE CYCLED POWER IAW EMB MM 24-42-02 AND SYSTEM CHECKS GOOD IAW MM 52-70-00.  THE MESSAGE RETURNED THE NEXT FLIGHT, THERE WERE NO PRESSURE CHANGES AND DOOR WINDOWS GREEN.  MAINTENANCE ADJUSTED L1 DOOR WARNING SENSOR IAW EMB MM 52-72-20.  ALL OPS CHECKS GOOD.
